# SDR LR7A2012011700336

- Difficulty date: January 5, 2012
- Submitted: January 18, 2012
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 58,982 hours, 27,812 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 418-477
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-10 CHECK AND CENTER WING REPLACEMENT FOUND FUSELAGE UPPER SKIN DRILLED WITH EXCESS DOUBLER HOLES FS436, WL257, RBL61.  REPAIR BY REPLACEMENT ACCOMPLISHED IAW SMP583, CHAPTER 51-60 & 51-70.
